# SDR CALA2023051201477

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737-900ER
- Aircraft serial: 43535
- Aircraft time: 29,656 hours, 10,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: 146A5810465
- Condition: Damaged
- Location: Panel 242mf
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  FLOOR PANEL 242MF HAS 1 SMALL HOLE IN UPPER SURFA CE.  TRANSCRIBED FROM HAECO GSO NRC# 9286717
